By Topic

New algorithms for unconstrained nonlinear optimal control problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Nedeljkovic, N. ; Murdoch University, Perth, Australia

A family of new first-order algorithms for solving continuous time optimal control problems is presented. The algorithms make use of the Riccati matrix differential equation and are capable of solving the linear quadratic problem in one step. The paper includes an analysis of the convergence of the proposed algorithms in the space of relaxed controls, as well as the proof of the reduction of the cost functional at each iteration and numerical examples.

Published in:

Automatic Control, IEEE Transactions on  (Volume:26 ,  Issue: 4 )